# SDR JJBA20210516014

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 32,343 hours, 22,903 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLACARDS ON EMERGENCY EXIT DOORS ARE INCORRECTLY APPLIED. FOUND LH AND RH ESCAPED HATCH IN WRONG POSITIONS, MOVED ESCAPE HATCHES TO CORRECT POSITIONS. OPS CHECK SAT.
